# SDR C2XA03CL200

- Difficulty date: December 15, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N13956
- Make and model: Emb EMB-145
- Aircraft serial: 145078
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 4504113A
- Part serial: SPE0214481
- Condition: Failed
- Location: Aft
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

EWR FLIGHT 2526 THE CREW REPORTED SMOKE IN THE COCKPIT AND CABIN AFTER PUSHBACK.  MAINTENANCE INSPECTED AND REPLACED THE APU.  THE APU WAS SEIZED AND CAUSED BURNING SMELL IN COCKPIT AND CABIN.  OPERATIONAL CHECKS WERE GOOD.  THE APU WAS REMOVED FROM MEL.
